Concomitants of extremes.

Ledford, A. W. and Tawn, J. A. (1998) Concomitants of extremes. Advances in Applied Probability, 30 (1). pp. 197-215. ISSN 1475-6064

Full text not available from this repository.

Abstract

The influence of bivariate extremal dependence on the limiting behaviour of the concomitant of the largest order statistic is examined. Our approach is to fix the marginal distributions and derive a general tail characterisation of the joint survivor function. From this, we identify the normalisation required to obtain the limiting distribution of the concomitant of the largest order statistic, obtain its tail form, and investigate the limiting probability that the vector of componentwise maxima occurs as an observation of the bivariate process. The results are illustrated for a range of extremal dependence forms.

Item Type: Journal Article
Journal or Publication Title: Advances in Applied Probability
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19462
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 09:37
Refereed?: Yes
Published?: Published
Last Modified: 19 Jul 2019 00:04
URI: https://eprints.lancs.ac.uk/id/eprint/19462

Actions (login required)

View Item View Item